# SDR CA110627012

- Difficulty date: June 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Reims F406
- Engine: Pwa PT6A112
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) UNCONTAINED EVENT SHORTLY AFTER DEPARTURE, THE PILOT NOTED THAT THE LT ENGINE TORQUE WAS FLUCTUATING, WHICH WAS FOLLOWED BY A LOUD NOISE AND FLAMES FROM THE EXHAUST.  THE ENGINE WAS SHUTDOWN AND A UNEVENTFUL SINGLE ENGINE LANDING WAS MADE AT THE DEPARTURE AIRPORT.  GROUND INSP REVEALED THAT ALL POWER TURBINE BLADES HAD FRACTURED AND DEBRIS HAD EXITED THE GAS GENERATOR CASE AND WERE FOUND IN THE LOWER COWL.  NO AIRFRAME DAMAGE WAS REPORTED.  THE ENGINE WILL BE FORWARDED TO MFG FOR INVESTIGATION UNDER THE SUPERVISION OF THE AUTHORITIES.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
